MAUDE Adverse Event Report: ETHICON INC. STLESS STEEL SIL 4X18IN 6 S/A CCS; SUTURE, NONABSORBABLE, STEEL

ETHICON INC. STLESS STEEL SIL 4X18IN 6 S/A CCS; SUTURE, NONABSORBABLE, STEEL
Catalog Number M654G
Health Effect - Clinical Code Chest Pain (1776)
Date of Event 11/01/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.After how long post-op did the patient experience pain? name, strength and dose of the pain medicine prescribed? any other symptoms noted? patient demographics and medical history were allergy tests completed? results? patient¿s present condition.
 
Event or Problem Description
It was reported that a patient had a quadruple heart bypass procedure in (b)(6) 2017 and suture was used on the incision.After the procedure, the patient started experiencing pain, radiating across the chest and arms.The patient returned to the doctor and was prescribed pain medication.The patient is still experiencing pain.The patient is currently seeing a specialist for a possible allergy to the alloys in the suture.Additional information has been requested.

Brand Name
STLESS STEEL SIL 4X18IN 6 S/A CCS
Common Device Name
SUTURE, NONABSORBABLE, STEEL
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876 0151
MDR Report Key7627516
Report Number2210968-2018-73655
Device Sequence Number13908044
Product Code GAQ
UDI-Device Identifier10705031000063
UDI-Public10705031000063
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K946173
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberM654G
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/30/2018
Initial Report FDA Received Date06/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;